Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Finite interpolation for analytic functions with finite Dirichlet integrals


Author: Mitsuru Nakai
Journal: Proc. Amer. Math. Soc. 17 (1966), 362-364
MSC: Primary 30.45
DOI: https://doi.org/10.1090/S0002-9939-1966-0197716-1
MathSciNet review: 0197716
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. Rodin, Reproducing formulas on Riemann surfaces, Doctoral Dissertation, University of California, Los Angeles, Calif., 1961.
  • [2] L. Sario, Extremal problems and harmonic interpolation on open Riemann surfaces, Trans. Amer. Math. Soc. 79 (1955), 362-377. MR 0090650 (19:846a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.45

Retrieve articles in all journals with MSC: 30.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0197716-1
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society